Advertisement

Siberian Mathematical Journal

, Volume 43, Issue 2, pp 334–349 | Cite as

Normal Structure of the Adjoint Group in the Radical Rings Rn(K,J)

  • V. M. Levchuk
  • G. S. Suleimanova
Article

Abstract

The main purpose of this article consists in investigating the conjecture of existence of an algorithm for constructing normal subgroups of the adjoint group of the ring R n (K,J) from its Lie ideals under natural restrictions on K and J.

Keywords

Normal Subgroup Normal Structure Radical Ring Natural Restriction Adjoint Group 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Levchuk V. M., “On connections of unitriangular groups with certain rings,” Algebra i Logika, 15, No. 5, 558-578. (1976)Google Scholar
  2. 2.
    Levchuk V. M., “Some locally nilpotent rings and their adjoint groups,” Mat. Zametki, 42, No. 5, 631-641 (1987).Google Scholar
  3. 3.
    Levchuk V. M., “Chevalley groups and their unipotent subgroups,” Contemp. Math., 131, No. 1, 227-242 (1992).Google Scholar
  4. 4.
    Martynova L. A., Normal Structure and Automorphisms of Lie-Type Unipotent Subgroups, Dis. Kand. Fiz.-Mat. Nauk, Moscow Univ., Moscow (1994).Google Scholar
  5. 5.
    Levchuk V. M. and SuleIimanova G. S., “Normal structure of the unipotent subgroup of the Steinberg group over a field,” Vestnik Krasnoyarsk. Gos. Tekhn. Univ, 1999, pp. 44-48.Google Scholar
  6. 6.
    Suleimanova G. S., “Normal structure of the maximal unipotent subgroup of the unitary group over a field,” in: Symmetry and Differential Equations [in Russian], Inst. Vychislit. Mat. Sibirsk. Otdel. Ross. Akad. Nauk, Krasnoyarsk, 2000, pp. 206-209.Google Scholar
  7. 7.
    Kuzucuoglu F. and Levchuk V. M., “Ideals of some matrix rings,” Comm. Algebra, 28, No. 7, 3503-3513 (2000).Google Scholar
  8. 8.
    Kourovskaya Tetrad 0: Nereshennye Problemy Teorii Grupp [in Russian], Inst. Mat. (Novosibirsk), Novosibirsk (1992).Google Scholar
  9. 9.
    Suleimanova G. S., “On ideals of some matrix Lie rings,” in: Abelian Groups and Modules [in Russian], No. 15, Tomsk, 2000, pp. 89-97.Google Scholar
  10. 10.
    Levchuk V. M., “Commutator structure of some subgroups of Chevalley groups,” Ukrain. Mat. Zh., 44, No. 6, 786-795 (1992).Google Scholar

Copyright information

© Plenum Publishing Corporation 2002

Authors and Affiliations

  • V. M. Levchuk
    • 1
  • G. S. Suleimanova
    • 1
  1. 1.Krasnoyarsk State UniversityRussia

Personalised recommendations